Please use this identifier to cite or link to this item:
Title: 'Cure' from breast cancer among two populations of women followed for 23 years after diagnosis
Authors: Woods, LM
Rachet, B
Coleman, MP
Lambert, PC
First Published: 2009
Citation: ANNALS OF ONCOLOGY, 2009, 20 (8), pp. 1331-1336
DOI Link: 10.1093/annonc/mdn791
ISSN: 0923-7534
eISSN: 1569-8041
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.